Mappings Preserving Quantum Rényi’s Entropies in Von Neumann Algebras

Mappings Preserving Quantum Rényi’s Entropies in Von Neumann Algebras cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

We investigate the situation when a normal positive linear unital map on a semifinite von Neumann algebra leaving the trace invariant does not change fixed quantum Rényi entropy of the density of a normal state. It is also shown that such a map does not change the entropy of any density if and only if it is a Jordan *-isomorphism on the algebra.

Cite this article

Andrzej Łuczak, Hanna Podsędkowska, Rafał Wieczorek, Mappings Preserving Quantum Rényi’s Entropies in Von Neumann Algebras. Publ. Res. Inst. Math. Sci. 62 (2026), no. 4, pp. 751–768

DOI 10.4171/PRIMS/62-4-4